# SDR AALA202505157431

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 16,405 hours, 4,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320293
- Part serial: 30112
- Condition: Cracked
- Location: Zone 200
- Part time: 16,404 hours, 4,330 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT DURING TAKE OFF / CLIMB THE FIRST OFFICERS WINDSHIELD OUTER PANE SHATTERED AS A RESULT OF A BIRD STRIKE. THE AIRCRAFT LANDED SAFLEY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE WINDSHIELD PER TASK CARD 26L21056001.
